# SDR SWAA2024052074035

- Difficulty date: April 12, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE ACCESS DOOR 323AL AT VERTICAL STABILIZER 2024-253381<[01] REPLACED PLATE ACCESS DOOR 323AL AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 172A6122 REV B;[02] COMPLETED TASK CERTIFIED
